A short account of some recent existence, multiplicity, and uniqueness results for singular p-Laplacian problems either in bounded domains or in the whole space is performed, with a special attention to the case of convective reactions. An extensive bibliography is also provided.

Guarnotta U., Livrea R., Marano S.A. (2022). Some recent results on singular p-Laplacian equations. DEMONSTRATIO MATHEMATICA, 55(1), 416-428 [10.1515/dema-2022-0031].

Some recent results on singular p-Laplacian equations

Guarnotta U.
;
Livrea R.;Marano S. A.
2022-01-01

Abstract

A short account of some recent existence, multiplicity, and uniqueness results for singular p-Laplacian problems either in bounded domains or in the whole space is performed, with a special attention to the case of convective reactions. An extensive bibliography is also provided.
Settore MAT/05 - Analisi Matematica
https://www.degruyter.com/document/doi/10.1515/dema-2022-0031/html
Guarnotta U., Livrea R., Marano S.A. (2022). Some recent results on singular p-Laplacian equations. DEMONSTRATIO MATHEMATICA, 55(1), 416-428 [10.1515/dema-2022-0031].
File in questo prodotto:
File Dimensione Formato  
10.1515_dema-2022-0031.pdf

accesso aperto

Descrizione: Articolo
Tipologia: Versione Editoriale
Dimensione 2.99 MB
Formato Adobe PDF
2.99 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/574166
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact